# SDR RIVA0000018

- Difficulty date: July 22, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PIT - AT 70 KNOTS ON TAKEOFF ROLL, THE NR 3 FIRE LIGHT, WARNING BELL AND GROUND FAULT LIGHT ILLUMINATED.  THE BELL WENT OUT, AND WITH RETARDED THROTTLE, THE FIRE LIGHT EXTINGUISHED.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE AT PIT WITHOUT INCIDENT.  A BAD CONNECTOR WAS FOUND CAUSING THE GROUND FAULT LIGHT.  THE GROUND FAULT WAS DEFERRED.  THE FIRE LOOP AND ALL CONNECTIONS WERE CHECKED.  THE NR 3 ENGINE WAS RUN AT TAKEOFF POWER AND THE WARNING BELL COULD NOT BE DUPLICATED ON THE GROUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
